# SDR AALA20071718

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74001
- Part serial: 9819
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T292/10SEP ORD TO DEL - CAPTAINS FORWARD WINDSHIELD CRACKED IN FLIGHT AT 37000 FEET WITH ARCING ACROSS HEATER ELEMENT.  DIVERTED TO LHR FOR REPLACEMENT AND LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
